# SDR BJNA080202

- Difficulty date: February 10, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 27124
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 21 WILL NOT TEST.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY.  (K)
